MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC MCOT C6; UNIVERSAL PATCH V2.0 BLUE

BRAEMAR MANUFACTURING, LLC MCOT C6; UNIVERSAL PATCH V2.0 BLUE
Model Number 02-01609
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Reaction to Medicinal Component of Device (4574)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported redness over the past couple weeks with a "burning fire" feeling after changing the patch.The patient drove to the hospital and went to the emergency room (er).The er doctor said the burn on the patient's skin was not a burn but a "dermatology reaction" due to the patch.The patch was peeling the patient's skin off layer by layer.The er doctor prescribed a steroid ointment and antibiotics and was advised to remove the device and return it.The patient does not have a history of pre-existing skin sensitivities.
 
Additional Manufacturer Narrative
It was reported that the patient experienced a burning "like fire" reaction after removing the universal patch.Medical attention was sought.The device/universal patch was not returned for investigation.Pictures were not provided; however, the patient did require a written prescription.The cause is likely due to biocompatibility issue with the universal patch adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
MCOT C6
Common Device Name
UNIVERSAL PATCH V2.0 BLUE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17573038
Report Number2133409-2023-00046
Device Sequence Number8886944
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-PublicB146PE20
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient SexFemale